# SDR UIEA200800024

- Difficulty date: February 2, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 101,345 hours, 17,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED T/E PANELS AT STA WBL 445, 11.0 INCHES FROM TRAILING EDGE AND WBL 515, 6.0 INCHES FROM TRAILING EDGE HAVE A 1.0 INCH CRACK.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 2 SHEETS 3 AND 5, PREPREG LAYUP 250 DEGREES F CURE PER SRM 51-40-12. REF: ATLAS AIR EO 4757A415.
